Gaviscon Double Action Liquid Sachets
! GAVISCON DOUBLE ACTION LIQUID SAiCHETS Sodium alginate, Sodium bicarbonate, Calcium carbonate Please read this leaflet carefully before you take this medicine. If you are not sure about anything, ask your pharmacist or doctor !
ftVhat are Gaviscon Double Action Liquid Sacheis?
paviscon Double Action Liquid Sachets]are a combination of tjvo antacids (calcium carbonate and sodium bicarbonate) and an alginate and work in two Iways. | | I
|1) Neutralising excess stomach acid to relieve the pain and discjomfort.
2) Forming a protective barrier over the stomach contents to soothe the burning i pain in your chest. i i
\Vhat are Gaviscon Double Action Liquid Sacheis used for?
paviscon Double Action Liquid Sachets|are used for the treatii(ent of symptoms of gastro-oesophajgeal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example following meals or (luring pregnancy, [and for symptoms! of excess stomach acifl (hyperacidity). j
[Before taking; Gaviscon Doubly Action Liquid Sachets
Take special care before treatment with Gaviscon Double Action Liquid
Sachets: i i i
[This medicine coi)tains small amounts of sodium (5.53 mmol p|sr 10ml sachet)
i- If you have been advised to follow a diet restricted in either of these, please
r Please also tallf to your doctor regarding these salt contents If you suffer or
[ have suffered from significant kidney] or heart disease, as certain salts could
Please consult your doctor if you know you have reduced amounts of gastric acid]
(n your stomach, 4s this product may be (ess effective. j
[This product contains methyl (E218) an() propyl (E216) parahyjdroxybenzoates
which may cause allergic reactions (possibly delayed).
Pregnancy and] breast-feeding
[You can take this product if you are pregnant or breast-feeding! As with all (nedicines, the treatment duration should] be limited as much asjpossible.
Taking other nfedicines | |
Do not take this product within two hours of taking other medicines by mouth, as it can interfere with the action of some other medicines.
2D Code (6 mm2)
[ThlsTs especiallyimportant if you are taking antihistamines, antibiotics (tetracyclines and quinolones such as norfloxacin), iron preparation, antifungals j jsuch as ketoconazjde, digoxin and beta-blpckers (for heart conditions), neuroleptics (for mental illness), thyroxine, chloroquine (for malaria) and I
'Adults including'the elderly and children 12 years and over: one to two 10ml| sachets after meals and before bedtime, tip to four times a day.! jChildren under (2 years old: Should ojily be taken on medical advice. i
If you take too mi)ch of this product it is unlikely to cause you £ny harm. However, you may feel bloated. Consult your doctor if this doesn’t go away. j If you forget a dose it is not necessary to double the dose next time, just carry on j [taking as before. [ [ [
'Very rarely (less than 1 in 10,000 patients treated) there is a chance of an allergic! [reaction to the ingredients. Symptoms o( this may include skin rash, itching, ' [difficulty breathing, dizziness, or swelling of the face, lips, tongue or throat. If i you experience these or any other side effects, stop taking the product and [ [consult your doctor immediately. [ [ i
[Also you can help jo make sure that medicines remain as safe as possible by ! reporting any unwanted side effects via the internet at www.mhiajgov.uk/yellowcard! [Alternatively you[can call Freephone 08p8 100 3352 (available!from 10 a.m. to i '2 p.m. Mondays to Fridays) or fill in a paper form available from your local [ [pharmacy. [ [ [ 1
[Do not use this product after the expiry pate (EXP: month/year) shown. Keep out of the reach and sight of children. Do not store above 25°C. Store in the original ] [package. Do not refrigerate or freeze. [ [ 1
[This product is an[ off-white to cream suspension with the odouj and flavour of i peppermint. Each 110ml contains 500 mgi sodium alginate, 213 mg sodium [
[bicarbonate and 3J5 mg calcium carbonate. The other ingredients are carbomer, ' methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, [ [peppermint flavour, sodium hydroxide, and water. This product does not contain' ^ugar or gluten. Gjaviscon Double Actior) Liquid Sachets are available in packs i of 2 and 12 sachets. i i [
CUSTOMER INFO: Minimum Point Size = 9.00pt